# SDR ASMF202110021

- Difficulty date: September 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 36,762 hours, 16,802 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3051157090
- Part serial: 301202
- Condition: Damaged
- Location: Left
- Part time: 36,761 hours, 16,801 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, DUE TO BORESCOPE INSPECTION AT LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED LEFT ENGINE BORESCOPE INSPECTION, DETECTING OIL LEAK BY IDG DRAIN WITH 45 DROPS PER MINUTES; SO THE IDG SEALOL SEAL WAS REPLACED IAW AMM 72-60-00 AND OPERATIONAL TEST WAS PERFORMED IAW AMM 71-00-00, TESTED CORRECT.
